MathSciNet Relay Station
MathSciNet bibliographic data
MR1974338 (2004b:30069) 30E05 (30H05 31C25 46E20)
Serra, António Interpolating sequences in harmonically weighted Dirichlet spaces. Proc. Amer. Math. Soc. 131 (2003), no. 9, 2809–2817 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement